# SDR UIEA2017052500860

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT CORE COWL EXTERIOR AREA PRECOOLER EXIT DUCT CUT-OUT AREA FOUND CRACK AS MARKED. NR 1 ENG RT CORE COWL SKIN PRECOOLER EXIT DUCT ASSY CUT-OUT BELOW NAC STA.281.12 LOWER SECTION CRACK AREA. EXTERNAL PATCH REPAIR CARRIED OUT AS PER SRM 54-42-01-2R-3, REPAIR 3, REV 104.
